# SDR SWAA2012092507939

- Difficulty date: September 13, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 68,281 hours, 58,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 65C27810
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP CRACKED BETWEEN BS 500 TO BS 500A, STR 28L.  REMOVED AND REPLACED TIE CLIP IAW SRM AND DWG.
